MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de anestesiologia y reanimacion · 2001

[Cauda equina syndrome after intradural anesthesia with bupivacaine].

Navarro J L, Soria A, Herrera P, Montero R

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 70-year-old man developed pain and functional weakness in the lower limbs with dysesthesia and urinary retention after subarachnoid anesthesia with 0.5% hyperbaric bupivacaine. Neurological and electrophysiological tests and follow-up, as well as diagnostic images (CAT and MR), ruled out spinal cord lesions. The diagnosis was cauda equina syndrome. Cauda equina syndrome is a neurological complication of subarachnoid anesthesia. Associated with use of microcatheters for continuous subarachnoid anesthesia and 5% hyperbaric lidocaine, cauda equina syndrome is rare after a single injection of bupivacaine. Although the pathogenesis of cauda equina syndrome is poorly understood, there is agreement on the neurotoxicity of local anesthetics, particularly of 5% hyperbaric lidocaine.

Для цитирования: Navarro J L, Soria A, Herrera P, Montero R. [Cauda equina syndrome after intradural anesthesia with bupivacaine].. Revista espanola de anestesiologia y reanimacion. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.